On The Bicompletion of Intuitionistic Fuzzy Quasi-Metric Spaces
Authors
Abstract:
Based on previous results that study the completion of fuzzy metric spaces, we show that every intuitionistic fuzzy quasi-metric space, using the notion of fuzzy metric space in the sense of Kramosil and Michalek to obtain a generalization to the quasi-metric setting, has a bicompletion which is unique up to isometry.
similar resources
The bicompletion of fuzzy quasi-metric spaces
Extending the well-known result that every fuzzy metric space, in the sense of Kramosil and Michalek, has a completion which is unique up to isometry, we show that every KM-fuzzy quasi-metric space has a bicompletion which is unique up to isometry, and deduce that for each KM-fuzzy quasi-metric space, the completion of its induced fuzzy metric space coincides with the fuzzy metric space induced...
full textINTUITIONISTIC FUZZY QUASI-METRIC AND PSEUDO-METRIC SPACES
In this paper, we propose a new definition of intuitionistic fuzzyquasi-metric and pseudo-metric spaces based on intuitionistic fuzzy points. Weprove some properties of intuitionistic fuzzy quasi- metric and pseudo-metricspaces, and show that every intuitionistic fuzzy pseudo-metric space is intuitionisticfuzzy regular and intuitionistic fuzzy completely normal and henceintuitionistic fuzzy nor...
full textintuitionistic fuzzy quasi-metric and pseudo-metric spaces
in this paper, we propose a new definition of intuitionistic fuzzyquasi-metric and pseudo-metric spaces based on intuitionistic fuzzy points. weprove some properties of intuitionistic fuzzy quasi- metric and pseudo-metricspaces, and show that every intuitionistic fuzzy pseudo-metric space is intuitionisticfuzzy regular and intuitionistic fuzzy completely normal and henceintuitionistic fuzzy nor...
full textSemigroup Actions on Intuitionistic Fuzzy Metric Spaces
The purpose of this paper is to investigate the dynamical systems in the context of topological semigroup actions in intuitionistic fuzzy 2-metric spaces. AMS Subject Classification : 46 S 40.
full textFIXED POINT THEOREM ON INTUITIONISTIC FUZZY METRIC SPACES
In this paper, we introduce intuitionistic fuzzy contraction mappingand prove a fixed point theorem in intuitionistic fuzzy metric spaces.
full textQuasi-contractive Mappings in Fuzzy Metric Spaces
We consider the concept of fuzzy quasi-contractions initiated by '{C}iri'{c} in the setting of fuzzy metric spaces and establish fixed point theorems for quasi-contractive mappings and for fuzzy $mathcal{H}$-contractive mappings on M-complete fuzzy metric spaces in the sense of George and Veeramani.The results are illustrated by a representative example.
full textMy Resources
Journal title
volume 13 issue 3
pages 143- 151
publication date 2016-06-30
By following a journal you will be notified via email when a new issue of this journal is published.
Hosted on Doprax cloud platform doprax.com
copyright © 2015-2023